| Catalog Number |
CV-17702-E |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "during central catheter insertion, it was observed that the needle included in the central catheter set does not have a bevel.This was noted after an attempt at puncture failed to penetrate the skin.Since it is essential for the needle to have a bevel to achieve puncture, and because it comes inside the set with no possibility of using another one or requesting it separately." there was no patient harm or injury.No medical intervention required.The patient's current condition is unknown at this time.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "during central catheter insertion, it was observed that the needle included in the central catheter set does not have a bevel.This was noted after an attempt at puncture failed to penetrate the skin.Since it is essential for the needle to have a bevel to achieve puncture, and because it comes inside the set with no possibility of using another one or requesting it separately." there was no patient harm or injury.No medical intervention required.
Additional Manufacturer Narrative
(b)(4).Additional information received indicates the condition of the patient was "good".Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.